# SDR ASAA2015032311088

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 25,298 hours, 7,780 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DISPLAYED FALSE TARGETS AND INCORRECT ATTENUATION BARS.  TARGETS APPEARED ON DEPARTURE BETWEEN 3000 AGL AND 15,000 FT.  RADAR WAS IN "WX+T", "AUTO" GAIN WAS AUTO.  ACTUAL WEATHER, SMALL CONVECTIVE CELLS, ON DEPARTURE WAS DEPICTED CORRECTLY.  FALSE TARGETS APPEARED IN A LINE AT THE 11:30 POSITION FROM 4-18 MILES WITH 3-4 MILE SPACING.  ACFT GROUNDED. CREW REPORTS FALSE TARGETS WENT AWAY AND WEATHER  OPERATED NORMALLY WITHOUT FAULTS REMAINDER OF FLIGHT.  PERFORMED WEATHER BITE REF FIM TASK 34-43, TASK 801, SEVERAL TIMES.  NO FAULTS NOTED.
